# SDR ASAA2012112093361

- Difficulty date: November 20, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 15,893 hours, 5,071 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fan
- Part number: 9111M35911
- Condition: Out Of Balance
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE VIBRATION INDICATE BETWEEN 1.9-2.0 AT 84-97 N1 CAUSING AN AUDIBLE AND TACTILE VIBRATION.  VARYING THE RPM WILL CAUSE THE AUDIBLE AND TACTILE VIBRATION TO INCREASE FOR A PERIOD AND THEN SETTLE DOWN TO A LESSER VALUE.  PERFORMED ONBOARD FAN TRIM  BALANCE PROCEDURE IAW MM 71-00-00-750.  WEIGHTS AT HOLE POSITIONS NR 17 & NR 21 ARE P11.  NR 21, NR 22 & 23 ARE P13.  ORIGINAL WEIGHTS AT HOLES NR 15, NR 18 & NR 19 REPLACED WITH P14S AND NR 21 REMAINED THE SAME. VIBRATION LEVELS BELOW 1.0.
